It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Help, I can't stop sweating!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-30-2007, 04:03 AM   #1
    atrooterisu
    Member
    (female)
     
    atrooterisu's Avatar
     
    Join Date: Dec 2005
    Posts: 73
    atrooterisu HB User
    Help, I can't stop sweating!

    Ok. Is there an antidepressant that won't make me sweat excessively?? I cannot stand it and I must take the medicine or I will relapse. I have taken paxil, zoloft, lexapro, and now cymbalta. Help please!!

     
    Sponsors Lightbulb
       
    Old 05-02-2007, 04:13 PM   #2
    Debjean777
    Junior Member
    (female)
     
    Debjean777's Avatar
     
    Join Date: Mar 2006
    Location: SAN ANTONIO, TX
    Posts: 45
    Debjean777 HB User
    Re: Help, I can't stop sweating!

    effexor xr will make you sweat too. Did you feel hot also or just sweat?

     
    Old 05-06-2007, 09:23 AM   #3
    atrooterisu
    Member
    (female)
     
    atrooterisu's Avatar
     
    Join Date: Dec 2005
    Posts: 73
    atrooterisu HB User
    Re: Help, I can't stop sweating!

    I feel hot all the time. Like hot flashes.

     
    Old 05-06-2007, 03:12 PM   #4
    maggie0704
    Veteran
    (female)
     
    maggie0704's Avatar
     
    Join Date: Apr 2007
    Location: FL USA
    Posts: 418
    maggie0704 HB User
    Re: Help, I can't stop sweating!

    This is too weird, i have not seen any posts in this line regarding sweating problems until today. And i just happen to be arguing w/my husband and stressing over the sweating today of all days.
    I am on Lexapro & have been for yrs. but just started sweating about 1yr. ago ....i always blamed it on hormones since i had 2 miscarriages last yr. But now i am reading these and wondering if it might be med.
    My sweats are horrible!!! All i have to do is something minor like vacuum, and i break into a terrible sweat and if i don't stop and cool off i end up w/soaking wet hair. I can't even go into a store for some reason without breaking into one. I am sweating, but my skin feels cool. And it doesn't matter if it is 50 degrees where i am at, if i am doing ANYTHING that requires any effort at all it starts up. No, i take that back, even when i am working at my desk during week it will come and last for a few hrs. I can be sitting in A/C doing nothing but answering phones & typing and it hits me. Even turning down air doesn't help bcuz it just makes me feel half chilly, half sweaty. Does that make sense?
    All that i do know is it has become unbearable! I hate to go out of house bcuz it always ends w/me irritable and uncomfortable.

     
    Old 05-06-2007, 04:21 PM   #5
    atrooterisu
    Member
    (female)
     
    atrooterisu's Avatar
     
    Join Date: Dec 2005
    Posts: 73
    atrooterisu HB User
    Re: Help, I can't stop sweating!

    You sound just like me? How old are you? I am 23. I hate sweating and I am sick of it. I need help.

     
    Old 05-07-2007, 07:29 AM   #6
    maggie0704
    Veteran
    (female)
     
    maggie0704's Avatar
     
    Join Date: Apr 2007
    Location: FL USA
    Posts: 418
    maggie0704 HB User
    Re: Help, I can't stop sweating!

    Hey atroot....? That's a difficult one!
    I am 31. Are you on any meds.? Did you just recently start feeling this way? It is horrible to deal with this. People just think i am overacting, but it is so frustrating and keeps me from doing a lot of things out of the house. Which in turn, just makes me more depressed!

     
    Old 05-08-2007, 09:18 AM   #7
    triplexlamb
    Junior Member
    (male)
     
    triplexlamb's Avatar
     
    Join Date: Sep 2006
    Posts: 11
    triplexlamb HB User
    Re: Help, I can't stop sweating!

    wow. i just started Lexapro and i notice that i am hot a lot also. not like a summer burning up hot, but more of a comfortable feverish feeling. also i can tell i have been sweating a lot in my sleep.

     
    Old 05-08-2007, 09:40 AM   #8
    livinTX
    Senior Veteran
    (female)
     
    livinTX's Avatar
     
    Join Date: Jul 2006
    Location: TX
    Posts: 1,356
    livinTX HB User
    Re: Help, I can't stop sweating!

    Maybe Wellbutrin since it is not an SSRI? I had terrible sweating problems on Effexor, so I don't recommend that one. Paxil, too, was pretty bad.

     
    Old 05-08-2007, 11:19 AM   #9
    maggie0704
    Veteran
    (female)
     
    maggie0704's Avatar
     
    Join Date: Apr 2007
    Location: FL USA
    Posts: 418
    maggie0704 HB User
    Re: Help, I can't stop sweating!

    not like a summer burning up hot, but more of a comfortable feverish feeling.

    I know exactly what your saying!!! But the only thing is that i have been on it for yrs. and it just started 1yr. ago. But now that i think about it, i went up to 20mg last yr. I was on 10mg...that could be the reason!
    All i know is it stinks big time!!!!!

     
    Old 05-09-2007, 07:49 PM   #10
    Diane246
    Newbie
    (female)
     
    Diane246's Avatar
     
    Join Date: May 2007
    Location: gurnee, IL usa
    Posts: 1
    Diane246 HB User
    Re: Help, I can't stop sweating!

    So, here I am in the same boat! You describe me exactly and I was wondering if you have had any luck locating a solution! please let me know. Its not like random hot flashes, more like any activity, however minor starts the flood of sweat! (I just started a new job and this is soooooooooooooo embarassing!)

    Last edited by moderator2; 05-09-2007 at 09:39 PM. Reason: posted contact info

     
    Old 05-10-2007, 07:20 AM   #11
    maggie0704
    Veteran
    (female)
     
    maggie0704's Avatar
     
    Join Date: Apr 2007
    Location: FL USA
    Posts: 418
    maggie0704 HB User
    Re: Help, I can't stop sweating!

    Hey Diane!
    No, unfortunately i have not found a solution. But i have started to examine different things that could be causing it. I had always assumed it was due to a hormone imbalance (from 2 miscarriages last yr.)
    But after being on these boards i realized it could be due to meds. I increased my Lexapro a yr. ago to 20mg. & i think it might be that. But i also read on the internet that the med. i take for my headaches also causes it!!! It is so unfair the side-effects that go along with medication. Most of the time, they are worse than the actual condition.
    So for now i just stay inside a lot and basically have a crappy life. I work from home so i am usually comfortable then. But it actually comes even while i am sitting at computer sometimes. It will come and send me into sweats, and last about 2hrs. and then go away. I have heard that large amts. of sugar can worsen things, and of course i am addicted to sweets right now. What are u taking & are there any other things going on that might be contributing to your sweating?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Desperately need help for night/day sweats...... dolejaly Women's Health 2 03-16-2009 06:38 PM
    I Have Questiones about my symptoms SophiaObrien Ear, Nose & Throat 3 07-07-2008 04:21 PM
    PLEASE HELP my skin tastes like pot mymonkeyfish Skin Problems 4 03-30-2008 07:00 PM
    Methadone, I need to stop taking it. Please help! barbie62 Pain Management 10 08-08-2007 06:03 PM
    Help! What is wrong with me? exist21 General Health 55 09-19-2005 05:45 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:13 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!